![]() |
Volumn 394, Issue 1-3, 2005, Pages 109-118
|
Generalized Shannon inequalities based on Tsallis relative operator entropy
|
Author keywords
Operator inequality; Shannon inequality; Tsallis relative operator entropy
|
Indexed keywords
CONVERGENCE OF NUMERICAL METHODS;
FUNCTIONS;
LINEAR ALGEBRA;
MATHEMATICAL OPERATORS;
NUMBER THEORY;
PARAMETER ESTIMATION;
PROBABILITY DISTRIBUTIONS;
QUANTUM THEORY;
STATISTICAL METHODS;
OPERATOR INEQUALITY;
QUANTUM SYSTEM;
SHANNON INEQUALITY;
TSALLIS RELATIVE OPERATOR ENTROPY;
ENTROPY;
|
EID: 7544220309
PISSN: 00243795
EISSN: None
Source Type: Journal
DOI: 10.1016/j.laa.2004.06.025 Document Type: Article |
Times cited : (87)
|
References (8)
|